# SDR DALA2017020801045

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1406
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN AT BS 1406 NEAR LONGERON 2R BESIDE DORSAL FIN ATTACH ANGLE. REPAIRED IAW ETI-88-17-016 REVISION 3 AND ER/A 541702-14AD SECTION II.
